# SDR CALA2022062701581

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 73,470 hours, 26,556 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Angle
- Part number: 22156731
- Condition: Cracked
- Location: Rh Pack Diffuser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 3 RIGHT PACK EXHAUST DIFFUSER DOOR STOP (L-ANGLE) CRACKED AND PARTIALLY MISSING -- SEE SAFETY BULLETIN 20SFY020 -- SEE PHOTO,S PHOTO,S ADDED THE DOOR STOP (L-ANGLE) IS APPROX 40-50% BROKEN OFF & MISSING AND THE REST OF THE DOOR STOP (L-ANGLE) CRACKED ALMOST TO THE END. IPC 21-51-03-06A...
